# SDR UPS99828373

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 46495961N
- Condition: Cracked
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STA 410 FLAP CANOE INBD SIDE BRACE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-0.
